Journal homepage    http://revistas.unitru.edu.pe/index.php/SSMM

SELECCIONES MATEMÁTICAS

Universidad Nacional de Trujillo

ISSN: 2411-1783(Online)

Vol. 06(01): 35-40(2019)

Una Extensión de la Desigualdad de John-Nirenberg.

An Extension of the Inequality of John-Nirenberg.

Alejandro Ortiz Fernández [*]

This work is licensed under the Creative Commons Attribution-NoComercial-ShareAlike 4.0.


Received, Jan. 23, 2019 - Accepted, May. 01, 2019

DOI: http://dx.doi.org/10.17268/sel.mat.2019.01.06

Resumen

El objetivo de esta nota es presentar una extensión de la desigualdad de John-Nirenberg relativo a una caracterización de los espacios de oscilación media acotada (espacios BMO). Se menciona otra extensión de esta desigualdad.

Palabras clave. John-Nirenberg, BMO, Calderón-Zygmund, función $\varphi $, caracterización.


Abstract
The objetive of this note is to present an extension of the inequality of John-Nirenberg relative to a characterization of the spaces of bounded mean oscillation (spaces BMO). Another extension of this inequality is mentioned.

Keywords. John-Nirenberg, BMO, Calderón-Zygmund, function $\varphi $, characterization.